# SDR VNAA2014092000007

- Difficulty date: September 20, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 25,949 hours, 26,027 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED OXYGEN LOW PRESSURE IN FLIGHT.  OXYGEN AT 1,330 PSI CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED SYS FOR LEAKS.  NO LEAKS NOTED. MAINTENANCE SERVICED OXYGEN AND PERFORMED CHECKS IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
